# SDR SCNA20210618068

- Difficulty date: June 16, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N804SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30689
- Aircraft time: 65,205 hours, 24,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CRACK APPROXIMATELY 3/4 INCHES UNDERNEATH A WEATHER RADAR SUPPORT FLATFORM AT RIGHT SIDE IN  EE BAY JUST FWD OF EE BAY DOOR. REPAIRED WEATHER REDAR SUPPORT PLATFORM IN EE BAY IAW B737-800 SRM 51-20-13-2R REP. 1.
